Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 1, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Mar 20, 2007, 12:55 AM CDT for Noble County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 20, 2007, 12:55 AM CDT (05:55 UTC)
- Expired
- Mar 20, 2007, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Whole counties
County Noble County, OK
The radar
The Vance AFB radar (KVNX), 89 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 2:20 AM CDT | FLASH FLOOD | 1 W Red Rock, OK | WATER REPORTED 2 TO 3 FEET DEEP OVER STATE HIGHWAY 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1127 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KOUN 200559 FFWOUN OKC103-200845- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 1255 AM CDT TUE MAR 20 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... NOBLE COUNTY IN NORTHERN OKLAHOMA... * UNTIL 345 AM CDT * AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT VERY HEAVY RAIN... OF 4 INCHES OR MORE... HAS FALLEN SINCE 10 PM OVER THE CENTRAL PART OF NOBLE COUNTY. THE HEAVIEST RAINS HAVE GENERALLY OCCURRED ALONG AND NORTH OF U.S. HIGHWAY 412. STREAMS AND TRIBUTARIES ALONG RED ROCK CREEK WILL LIKELY EXPERIENCE FLOODING. * LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES...RED ROCK AND SOONER LAKE. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 204. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO AREAS WHERE WATER COVERS THE ROADWAY. LAT...LON 3630 9745 3637 9703 3653 9704 3653 9745 $$ CJS
1 follow-up statement
000 WGUS74 KOUN 200718 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 217 AM CDT TUE MAR 20 2007 OKC103-200845- NOBLE OK- 217 AM CDT TUE MAR 20 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR NOBLE COUNTY... AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT 4 TO 6 INCHES OF RAIN HAVE FALLEN SINCE LATE LAST EVENING OVER THE CENTRAL PART OF NOBLE COUNTY. ALTHOUGH THE HEAVIEST RAINS HAVE SUBSIDED OVER THIS AREA... AREAS OF FLOODING WILL STILL BE POSSIBLE AS RUNOFF FROM THE RAIN CONTINUES TO FLOW. THE HEAVIEST RAINS HAVE GENERALLY OCCURRED ALONG AND ABOUT 10 TO 15 MILES NORTH OF U.S. HIGHWAY 412. ROCK CREEK... ALONG WITH SOME OF ITS STREAMS AND TRIBUTARIES... COULD EXPERIENCE LOCAL FLOODING CONDITIONS. LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES... AND RED ROCK... ALONG WITH INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 204. EXCESSIVE RUNOFF CAN CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM LAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO AREAS WHERE WATER COVERS THE ROADWAY. LAT...LON 3630 9745 3637 9703 3653 9704 3653 9745 $$ CJS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 9:07 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Mar 19, 9:07 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 907 PM CDT MON MAR 19 2007 .UPDATE... A SMALL AMPLITUDE SHORT WAVE THAT MOVED THROUGH THE AREA DURING THE AFTERNOON WAS LIKELY AIDING CONVECTION OVER ARKANSAS THIS EVENING. BEHIND THE WAVE... WEAK SHORT WAVE RIDGING HAS LIKELY HELPED TO SUPPRESS MUCH CONVECTION OVER CENTRAL OKLAHOMA DURING THE EARLY PART OF THE EVENING. MEANWHILE... A SECOND LARGER UPPER TROUGH MOVING THROUGH NEW MEXICO WAS LIKELY AIDING SOME HIGH- BASED SHOWER ACTIVITY OVER THE TEXAS PANHANDLE AND WESTERN OKLAHOMA. TO THIS POINT... MOST OF THE PRECIPITATION IN WESTERN OKLAHOMA HAS LIKELY BEEN VIRGA. AT THE SURFACE... THE COLD FRONT HAS CONTINUED TO SAG SLOWLY SOUTH BUT WILL LIKELY SOON BECOME STATIONARY ACROSS PARTS OF SOUTHWEST AND CENTRAL OKLAHOMA. WE WILL BUMP TEMPS UP A BIT TONIGHT IN A FEW AREAS THE SOUTH OF THE LOCATION WHERE THE FRONT EXPECTED TO BECOME STATIONARY. AS THE UPPER WAVE OVER NM CONTINUES TO MOVE EAST... WE EXPECT TO SEE SHOWERS AND A FEW THUNDERSTORMS DEVELOP OVER THE REGION... WITH THE BEST CHANCES STILL BEING NEAR AND NORTH OF THE FRONT. THE EVENING SOUNDING AT OUN HAS SHOWN A SIGNIFICANT DEEPENING OF LOW LEVEL MOISTURE AND ALSO AN EROSION OF MOST OF THE STRONG CAP THAT WAS EVIDENT EARLIER IN THE DAY. LATEST RADAR DOES INDICATE AN INCREASE OF SHOWERS NOW OCCURRING OVER NORTH CENTRAL OKLAHOMA... WITH REFLECTIVITIES HIGH ENOUGH THAT SOME OF THE RAIN IS NOW LIKELY REACHING THE GROUND. && .PREV DISCUSSION... /ISSUED 332 PM CDT MON MAR 19 2007/ DISCUSSION...STILL EXPECTING AN UNSETTLED WEATHER PATTERN THE NEXT SEVEN DAYS...BUT THE MAJORITY OF RAINFALL AND STRONG THUNDERSTORMS MAY HOLD OFF UNTIL THE WEEKEND. UNTIL THEN...A STRONG CAP AND LACK OF WIDESPREAD SUSTAINED LIFTING SHOULD LIMIT THE AREAL COVERAGE OF RAIN/THUNDER. BETTER CHANCES WILL EXIST IN THE NORTHERN HALF OF OKLAHOMA WHERE WEAK FRONTAL BOUNDARIES WILL PROVIDE A FOCUS FOR PRECIPITATION BOTH TONIGHT AND ON THURSDAY. OTHERWISE...SUBSTANTIAL AGREEMENT AMONG THE LONG RANGE MODELS...HPC...AND SURROUNDING OFFICES...SUPPORTS KEEPING POPS LOWER AND MORE LIMITED IN AREA UNTIL THE UPPER LEVEL STORM OF INTEREST ARRIVES FRIDAY-SUNDAY. THEREFORE...THIS FORECAST PACKAGE REPRESENTS A CONSIDERABLE SHIFT IN THINKING...AND POPS/WEATHER/RAINFALL TOTALS HAVE BEEN UPDATED THROUGH DAY 7. BEGINNING WITH TONIGHT...LIKELY POPS HAVE BEEN TRIMMED AWAY FROM CENTRAL OKLAHOMA TOWARD NORTHERN OKLAHOMA. DEEP LOW LEVEL MOISTURE...STEEP MID LEVEL LAPSE RATES...AND INSTABILITY WILL BE IN PLACE TONIGHT...AND LIKELY FOR MUCH OF THE WEEK. A STRONG CAP...HOWEVER...WAS EVIDENT ON MORNING SOUNDINGS THROUGHOUT THE REGION...AND THIS WILL KEEP THUNDERSTORMS LIMITED TO THE AREAS OF STRONGEST LIFT. A SLOW MOVING COLD FRONT WILL STALL THIS EVENING FROM JUST NORTH OF OKLAHOMA CITY TO NEAR CLINTON AND MANGUM. BEST CHANCE FOR RAIN OVERNIGHT WILL BE NORTH OF THE FRONT WHERE COOLER MID LEVEL TEMPERATURES AND AN UPPER LEVEL WAVE MAY COMBINE TO REMOVE THE CAP. THE WAVE WILL MOVE OUT OF NEW MEXICO THIS EVENING TOWARD NORTH CENTRAL OKLAHOMA BY MORNING. THERE IS STILL SOME QUESTION WHETHER STORMS WILL FORM...BECAUSE THE MODELS HAVE BEEN VERY POOR IN HANDLING THE CAP STRENGTH...AND THE WAVE IS SUBTROPICAL/PRODUCING MOST OF ITS LIFT HIGH ALOFT. THE OVERWHELMING MAJORITY OF MODEL SOLUTIONS...HOWEVER...INCLUDING THE SHORT RANGE ENSEMBLE...SUGGEST RAIN IS LIKELY NORTH OF THE FRONT. IF RAIN/STORMS DO DEVELOP THEY WILL BE ELEVATED...BUT COULD MAKE USE OF SUBSTANTIAL ELEVATED CAPE ABOVE 1000 J/KG...GIVEN THE STEEP LAPSE RATES. WOULD NOT BE SURPRISED TO SEE SOME MARGINALLY SEVERE HAIL SIZES TONIGHT ACROSS NORTHERN OKLAHOMA. THE UPPER WAVE WILL EXIT TO THE NORTHEAST EARLY IN THE DAY TUESDAY...LEAVING WEAK SUBSIDENCE IN ITS WAKE...AND A DRYLINE SETTING UP IN THE PANHANDLES. ANY AFTERNOON STORM DEVELOPMENT WOULD MOST LIKELY TAKE PLACE ALONG THE DRYLINE...WITH PERHAPS SCATTERED STORMS APPROACHING WESTERN OKLAHOMA. LACK OF UPPER SUPPORT SHOULD LIMIT THIS ACTIVITY. SIMILARLY...THE DRYLINE/TROUGH AXIS COULD BE A FOCUS FOR DEVELOPMENT ON WEDNESDAY AS IT MOVES INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...BUT THE LACK OF UPPER SUPPORT SUGGESTS COVERAGE WILL BE SCATTERED AT BEST. RAIN CHANCES MAY GO UP A BIT IN THE NORTH ON THURSDAY WITH THE NEXT WEAK FRONT SLIPPING INTO THE AREA...BUT UPPER SUPPORT IS AGAIN LACKING. LOOKING TOWARD NEXT WEEKEND...THE UPPER SUPPORT SHOULD ARRIVE LATE FRIDAY THROUGH SUNDAY...AND THE CHANCE FOR HEAVY RAIN AND SEVERE WEATHER WILL GO UP. THE GFS HAS TRENDED STRONGLY TOWARD THE ECMWF...UKMET...AND CANADIAN MODELS IN BRINGING THE LARGE UPPER SYSTEM OUT OF THE SOUTHWEST OVER THE WEEKEND. THERE COULD BE MULTIPLE ROUNDS OF STORMS PROGRESSING WEST TO EAST. TEMPERATURES THROUGHOUT THE PERIOD WILL BE MILD WITH BREEZY SOUTH WINDS AND HIGH HUMIDITY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 69 60 73 / 30 30 10 10 HOBART OK 56 68 60 72 / 30 20 20 30 WICHITA FALLS TX 61 74 62 76 / 20 10 10 10 GAGE OK 52 69 59 75 / 50 20 30 30 PONCA CITY OK 54 65 62 73 / 60 60 20 20 DURANT OK 60 75 61 74 / 20 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/26
Hazardous weather outlook, Mar 19, 12:00 PM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAR 19 2007
OKZ004>048-050>052-TXZ083>090-201200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAR 19 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
A COLD FRONT FROM SOUTHEASTERN KANSAS THROUGH FAR NORTHWEST OKLAHOMA
INTO THE TEXAS PANHANDLE AT MIDDAY WILL MOVE SOUTH INTO NORTHERN AND
CENTRAL NORTHERN OKLAHOMA THIS AFTERNOON... BEFORE STALLING LATE
THIS AFTERNOON OR EARLY THIS EVENING. MEANWHILE AHEAD OF THE FRONT
BRISK SOUTHERLY WINDS CONTINUE TO PULL MOIST AIR NORTHWARD INTO THE
AREA. MORNING UPPER AIR DATA SHOWED A STRONG CAP OVER THE AREA WHICH
WILL WORK TO SUPRESS THUNDERSTORM DEVELOPMENT. THE CAP MAY WEAKEN
SUFFICIENTLY TO ALLOW THUNDERSTORM DEVELOPMENT NEAR THE FRONT LATE
THIS AFTERNOON OR EARLY THIS EVENING...WITH THE BEST CHANCES FOR
STORM DEVELOPMENT REMAINING IN NORTH CENTRAL OKLAHOMA. ADDITIONAL
THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE LATER TONIGHT AS A
STRENGTHENING LOW LEVEL JET AND APPROACHING UPPER LEVEL DISTURBANCE
AID LIFT ALONG AND NORTH OF THE FRONT. INSTABILITY WILL BE
SUFFICIENT FOR A FEW STRONG STORMS BUT ORGANIZED SEVERE STORMS ARE
NOT EXPECTED AS WIND SHEAR REMAINS RELATIVELY WEAK.
PROBABILITY TABLE...
VALID THROUGH 700 CDT TUESDAY MAR 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY FROM TUESDAY
THROUGH SUNDAY. THE GREATEST CHANCES FOR SEVERE STORMS WILL BE ON
THURSDAY... AND POSSIBLY FRIDAY.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL BE POSSIBLE TOWARD THE END OF THE WEEK... AND MAY
FALL ON GROUND THAT WILL ALREADY BE WET FROM EARLIER RAINS. SOME
FLOODING MAY OCCUR BY THE WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
CMS/IIIn the hours before
Special weather statement, Mar 19, 10:35 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1035 PM CDT MON MAR 19 2007 OKZ012-200345- GARFIELD OK- 1035 PM CDT MON MAR 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GARBER AT 1035 PM CDT...MOVING NORTHEAST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN GARFIELD COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Local storm report, Mar 19, 10:45 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT MON MAR 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL 5 SW RED ROCK 36.41N 97.24W
03/19/2007 E1.25 INCH NOBLE OK TRAINED SPOTTER
REPORTED TWO MILES NORTHEAST OF PERRY AIRPORT.
&&Special weather statement, Mar 19, 10:47 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1047 PM CDT MON MAR 19 2007 OKZ008-200405- KAY OK- 1047 PM CDT MON MAR 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND... OR ABOUT 6 MILES SOUTHWEST OF WHITE EAGLE AT 1047 PM CDT...MOVING NORTHEAST AT 10 MPH. THIS STORM MAY APPROACH SOUTHERN KAY COUNTY SOUTH OF PONCA CITY. PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Mar 19, 11:17 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT MON MAR 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL PONCA CITY 36.71N 97.09W
03/19/2007 E1.50 INCH KAY OK TRAINED SPOTTER
REPORTED ON SOUTH AVENUE IN PONCA CITY. ALSO 1.25 INCH
HAIL REPORTED AT 1107 PM AT THE SAME LOCATION.
&&Special weather statement, Mar 20, 12:11 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1211 AM CDT TUE MAR 20 2007 OKZ013-200530- NOBLE OK- 1211 AM CDT TUE MAR 20 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF CERES AT 1211 AM CDT...MOVING EAST-NORTHEAST AT 5 MPH. PEOPLE IN NOBLE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, Mar 20, 12:35 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1235 AM CDT TUE MAR 20 2007 OKZ013-200545- NOBLE OK- 1235 AM CDT TUE MAR 20 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF CERES AT 1235 AM CDT... MOVING NORTHEAST AT 15 MPH. OTHER THUNDERSTORMS EXTENDED ACROSS CENTRAL NOBLE COUNTY FROM INTERSTATE 35 EAST TO RED ROCK... AND TO SOONER LAKE. SMALL HAIL AND HEAVY RAIN ARE LIKELY WITH THESE STORMS. CJS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| Mar 19, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 38 min |
| Mar 19, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 48 min |
| Mar 19, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| Mar 20, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 34 min |
| Mar 20, 3:20 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 40 min |
| Mar 20, 3:43 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 32 min |
| Mar 20, 4:34 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 41 min |
| Mar 20, 4:51 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| Mar 20, 5:23 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 52 min |
| Mar 20, 6:19 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 26 min |
| Mar 20, 7:34 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 41 min |
| Mar 20, 7:41 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Mar 20, 8:31 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 44 min |
| Mar 20, 10:41 AM CDT | Flash Flood Warning | OUN | Kay | 2 hr |
| Mar 20, 12:44 PM CDT | Flash Flood Warning | OUN | Kay | 2 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.